# SDR SWIA200617529

- Difficulty date: October 11, 2006
- Submitted: January 1, 2007
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 13,628 hours, 10,610 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM WEB HAS EVIDENCE OF A CRACK RT SIDE MIGRATING FROM LOWER ACCESS PANEL FWD INBD CORNER, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR ON ENGINE SUPPORT BEAM LOWER WEB RT PER REO 601R 53-61-1968.
